# SDR SIMA20171018002

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 34,905 hours, 25,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 969-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FUSELAGE EXTERNAL DOUBLER FORWARD OF BS 977 SKIN SPLICE , STRINGER 27.  REPAIRED IAW ERS-CR-53MR-2968.
